# SDR DALA2021012700519

- Difficulty date: September 5, 2019
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Nr 2 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND MULITPLE PUNCTURES ON NR 2 FWD FLAP LINKAGE FAIRING.  REPAIRED PER SRM 53-70-2R-1 AND SRM 51-70-17.
